Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Child having small, red bumps in clusters on the diaper area spreading to other parts, using anti-fungal cream. Is treatment required?

My 22 month old daughter started having small red bumps in clusters in her diaper area two days ago. I thought it was a yeast infection because she has had one before so Ive been using anti fungal during her diaper changes but it has gotten worse and now she has small red bumps on her legs, stomach , back and face. I need to know what this is and if I need to take her to the doctor
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  645
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hello parent,

Let me explain the diaper part which does not require drugs
Passing motion immediately after feeds, green in colour, white threads, noise, froth, anus redness, pain or straining while passing motion, bad smell, mucus, passing in small quantities. These 10 points indicate that the child has some digestive problems.
Drugs can aggravate digestive problems.
When to give drugs? : If there is blood in stools or if the fever rises above 104 degrees Farenheit then we consider antibiotics.
Why this would have come?
Dirt going to the intestine while
a. licking the dirt in the hand
b. Elders giving their food to the child: particularly outside oil/fatty food
c. Unsterile feeding bottle.
What to do?
any water barrier will do . In our place we have oil extracted from coconut. This is very effective.
Creams are not use ful because the moment the child passes motions next time
it gets wiped away
Regarding the rashes( bumps ) over the legs stomach back and face requires consultation because
it could be due to atleast 10 reasons
1. Playing in the dust
2. Dress
3. Diet you have give
4. Insect bites
5. The chemicals
6. Water you had used for washing clothes
7. Diet the child would have consumed
8. The drug which you may have given the child
9. Urine infection
10. Gut infection
The treatment is done in a sequential way and is better to consult the doctor
with regards
Answered: Wed, 27 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor